# SDR DHL200070907C

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK CANOE FAIRING, FWD L/E OF SKIN HAS CRACK IN EXISTING REPAIR.  REMOVED AND REPLACED EXISTING REPAIR PER SRM 51-30-2.
